It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


I was just given Lyrica to take for my newly diagnosed CRPS. I don'tknow to much about this drug other than it seems alot of people have alot of side effects. It this isn't true do tell.

My question is I am very sensitive to any drug. They couldn't find any nargotic to give me that didn't make me sick int he hospital. Just about anything affectsme. I'm little at 5'2 tall and just around 95lbs since my wreck.

I'm nervous to start taking it. Is is just for pain or is there other things it does? I was just about to start driving again and my kids are starting school so it is a really bad time to become ill from a new drug. I go back to the pain Dr. in 2weeks and not sure what to do. He also gave me Lidacain patches that I think mademe nausuas but did help and myhand has felt better since then.

Not sure wether to just take it or wait or what.... Any suggestions? What all do i need to do other than healthy diet, hand therapy to keep it from spreading or getting worse. I've just had it less than 3mo.
Hello Blessedx3,
For me, Lyrica seems to help alot. Lyrica and Cymbalta are both used to treat our nerve pain. I'm on both, and I have zero side effects except for some weight gain so I believe they are good medications for me. Today it's really hot, almost 100 degrees and my ankles and feet hurt so I'm kinda assuming it's the heat and humidity.
May you have good health and good days,
Deb
Hi Blessedx3, If you are concerned about side affects, try taking it just at bed time. I am also like Rosieinsandiego, I have no side affects other than weight gain. As much as I hate the weight gain, I feel like the Lyrica and Cymbalta have given me a lot of my life back.

Sunny
I too take Lyrica and Cymbalta. I found the Lyrica has really helped me. I also gained some weight from it. I take it at bedtime and it seems to help me sleep. I don't sleep well enough but it does help. It seems I can only sleep for two hours and then I wake up. I will probably be awake for a couple hours and then go back to sleep, just to start the process all over again.
It is also very warm and humid here today. I find that the heat and humidity make my feet and legs hurt so much more. But I know without the Lyrica it would hurt more than I could stand. I think you may find Lyrica very helpful. I guess I should say that I would be surprised if the Lyrica didn't help with the nerve pain. And other than the weight gain I have not had any side effects. I too can be very sensitive to medications. Good luck and let us know if it helps for you Ok?
Chris
I was unable to take the Lyrica due to side effects but am doing well on Topomax. They are the same type of medication - or act the same way on our nervous systems. I agree with what everyone says - try them at night and hopefully the side effects will be minimal or none - since you go to the doctor in 2 weeks this is the perfect time for you to start the Lyrica - if it is "too strong" for you - or the side effects are bad - you can ask to change to either neurontin or topomax - they are the other "main" medications that act in that category. Best of luck to you and I hope the Lyrica works. As for the Lidocaine patches, they should not make you have nausea, if you have any side effects from them it would be more like a rash or a local reaction where you are putting them on your body. (that's not to say that the absolutely can't make you have nausea - but it is very unlikely - and is worth mentioning to your doctor) My guess is it is more likely that you are in a lot more pain when you are using the patch and when you go to use it and start to feel better you begin to notice the nausea from the pain... or at least that is how I was when I first started using the patches. One thing I have found that helps me with my foot is to put it under a heat lamp... gentle heat (I was such a "wimp" at first a 45 watt bulb was all I could take - but it helped a lot on the worst days along with the patch - they seemed to work well together for me.
Take care - and best wishes for pain free days!
Lissa





All times are GMT -7. The time now is 02:42 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!